# SDR CALA9800645

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 455
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FLOOR OMEGA SUPPORT AT STA 455, RBL 45. THE FLOOR SUPPORT WAS REMOVED. A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 53-70-00, 51-20-00, AND 51-31-01.
